# SDR 2008UALA00612

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 66,031 hours, 10,847 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SMOKE GOGGLES BROKEN AND CRACKED.  REPLACED GOGGLES.  ACFT OK FOR SERVICE.
